# SDR DL738011680

- Difficulty date: October 17, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 2,179 hours, 934 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Open
- Location: External Power
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LOUD VIBRATION AND BUZZING NOISE ON CLIMBOUT AND LEVEL OFF.  SPEED SENSITIVE.  VIBRATION ON ALL CONTROLS AND IN FLOOR.  UPON ARRIVAL FOUND EXT GROUND POWER DOOR OPEN AND UNLATCHED.  INSPECTED DOOR AND AREA.  NO DAMAGE NOTED.  INSPECTED A/C.  NO OTHER PROBLEMS NOTED.
